# SDR SWIA200515226

- Difficulty date: June 30, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,390 hours, 25,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH RECEIVED FLAPS HALFSPEED STATUS MSG WITH FLAPS SELECTED.  REPLACED FLAP ELECTRONIC CONTROL UNIT IAW 27-51-05.  OPERATIONAL CHECK GOOD, SN OFF 753.
